# SDR AALA200801031

- Difficulty date: April 21, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 43,476 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964814
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT SEAT ROWS 17D TO 27D INOPERATIVE.  FOUND SEAT 18D SHORTED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHTS AT SEAT ROWS 17D TO 27D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
